MAUDE Adverse Event Report: OSCOR INC EMBLEM S-ICD; Implantable Cardioverter Defibrillator (Non-Crt)

OSCOR INC EMBLEM S-ICD; Implantable Cardioverter Defibrillator (Non-Crt)
Model Number 3401
Medical Device Problem Codes Failure to Convert Rhythm (1540); Unexpected Therapeutic Results (1631); Under-Sensing (1661)
Health Effect - Clinical Code Ventricular Fibrillation (2130)
Date of Event 07/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient got a shock for a true ventricular tachycardia.The first shock accelerated the rhythm to ventricular fibrillation.Technical services reviewed the electrograms from the device.Following the shock that induced the ventricular fibrillation, there is significant undersensing which delays therapy.A second shock is eventually delivered after a full minute has elapsed.This shock converts the rhythm for a few seconds, but a third shock is required to eventually convert the arrhythmia completely.The doctor elected to explant and replace both the pulse generator and the electrode.There were no additional adverse patient effects.

Brand Name
EMBLEM S-ICD
Common Device Name
Implantable Cardioverter Defibrillator (Non-Crt)
Manufacturer (Section D)
OSCOR INC
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
Oscor, Incorporated
cashel road
palm harbor FL 34683
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key25860591
Report Number2124215-2026-38526
Device Sequence Number5532957
Product Code LWS
UDI-Device Identifier00802526585968
UDI-Public(01)00802526585968(17)190101
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/01/2019
Device Model Number3401
Device Catalogue Number3401
Device Lot NumberA142145
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date07/17/2026
Supplement Report FDA Received Date09/16/2026
Date Device Manufactured01/18/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age43 YR
Patient SexMale